Posted by katie
on December 12, 2000 at 20:19:09:
In Reply to: Back to you, Katie posted by angela on December 11, 2000 at 17:24:01:
:> Hi Katie,
: In response to your response about anti-depressants. I don't think the side effects have been as bad as the depression was. I cried ALL the time...had major suicidal ideations...thought life was hopeless. I literally wanted to die. It wasn't only because of my acne. There were lots of other things going on. And I'm a firm believer that depression also has strong chemical roots.
: Anyway, the only real side-effects I've had are: sleepiness (not really bad, just enough to be annoying sometimes), initial nausea - mild nausea, again, just enough to be annoying...nothing a little Pepto can't cure. And, the nausea faded completely after a couple of weeks.
: So, the side-effects haven't been nearly as bad as the side-effects of depression. Kind of like the whole Accutane thing-- people will tell you: "Don't use those drugs, they'll do strange things to your body", but the people who say that don't know how tough depression and severe acne can be. So, it's all a relative issue.
: I wouldn't hesitate to give anti-depressants a try...you owe it to yourself and the health of your marriage and motherhood. Life's too short, get the help you need help. And you'll always have the support of your message board buddies.
: Take good care of yourself!!!!!!!